MathSciNet Relay Station
MathSciNet bibliographic data
MR2602169 (2011e:42077) 42C40 (42A20)
Paluszyński, Maciej A note on integer translates of a square integrable function on $\Bbb R$. Colloq. Math. 118 (2010), no. 2, 593–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement